Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 26, 2014, 10:19:05 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631927
  • Total Topics: 47841
  • Online Today: 231
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sounds funny but isn't... Moist Desquamation  (Read 1535 times)

0 Members and 1 Guest are viewing this topic.

Offline PortlandPoz

  • Member
  • Posts: 6
Sounds funny but isn't... Moist Desquamation
« on: August 01, 2012, 08:52:40 AM »
Hi all,

I've been taking Atripla for about 5 months without any major side effects however lately I've been having some major issues around the general arse region. lol

Not to be too graphic but I know you bitches like the nitty gritty details lol Actually looks like a sunburn from the bottom of my scrotum all the way back to my tailbone. I read ALL of the Atripla prescribing info and side effects and sounds like it may be something called moist desquamation. Does anybody have any experience with treating this?

When I had cancer I went through chemo and radiation and the radiation made the same type of burned/weeping skin look that I'm seeing down yonder. I've tried Gold Bond, regular baby powder, and Neosporin but nothing is working. I just put A&D ointment on it last night and that seems to be working better but have no idea if it's a long term solution. I emailed my ID last night to see what he thinks but wanted to run it by all you fine folks.

Hope you're all doing ok  ;)

Offline Billy B

  • Member
  • Posts: 374
Re: Sounds funny but isn't... Moist Desquamation
« Reply #1 on: August 01, 2012, 12:52:13 PM »
Hello Portland,
I see that this is your first post so welcome. Yes we like ALL the facts. I just have a question...boxers, briefs or commando? When I started meds I had problems with irritation in that region (in the south we call it the "Taint" area). On my doctors advise I switched from briefs to 100% cotton boxers. The extra air down there cleared up my problem.
Billy B
VL 4420 CD4 340 CD4% 24   3/15/10 Started I&T
VL  UD   CD4 340 CD4% 26.5 05/13/10
VL  UD   CD4 360 CD4% 27.1 08/3/10
VL  UD   CD4 310 CD4% 28.4 11/22/10
VL  UD   CD4 420 CD4% 27.9 02/11/11
VL  UD   CD4 370 CD4% 26.4 06/08/11
VL  UD   CD4 360 CD4% 27.7 09/23/11
VL  UD   CD4 370 CD4% 28.3 01/20/12
VL  UD   CD4 430 CD4% 28.8 05/11/12
VL  UD   CD4 370 CD4% 28.1 09/07/12
VL  UD   CD4 390 CD4% 32.3 03/14/13

Offline red_Dragon888

  • Member
  • Posts: 2,811
  • Love and Be Love in Return
Re: Sounds funny but isn't... Moist Desquamation
« Reply #2 on: August 03, 2012, 09:29:27 AM »
see a doctor for i think it might be KS.  you should have your anus check annually for discolorations and lumps.
http://www.youtube.com/watch?feature=player_embedded&v=I3ba3lnFHik

“Neither look forward where there is doubt nor backward where there is regret. Look inward and ask not if there is anything o

Offline wolfter

  • Member
  • Posts: 4,372
Re: Sounds funny but isn't... Moist Desquamation
« Reply #3 on: August 03, 2012, 09:36:26 AM »
see a doctor for i think it might be KS.  you should have your anus check annually for discolorations and lumps.

KS manifests in the ass area first? 
productivity breeds content

Online Jeff G

  • Administrator
  • Member
  • Posts: 10,776
  • How am I doing Beren ?
Re: Sounds funny but isn't... Moist Desquamation
« Reply #4 on: August 03, 2012, 10:01:05 AM »
see a doctor for i think it might be KS.  you should have your anus check annually for discolorations and lumps.

Seriously ??? . I do like the see the doctor part of your advice though .

Offline buginme2

  • Member
  • Posts: 2,834
Re: Sounds funny but isn't... Moist Desquamation
« Reply #5 on: August 03, 2012, 11:15:11 AM »
see a doctor for i think it might be KS.  .

I was thinking it sounded like jock itch

Offline PortlandPoz

  • Member
  • Posts: 6
Re: Sounds funny but isn't... Moist Desquamation
« Reply #6 on: August 13, 2012, 10:41:59 AM »
Thanks for the replies- saw my ID and he thinks it's just extreme dryness. I've been using A&D ointment on it and it's not nearly as bad.

Not sure what KS is but I had an anal pap about a month ago and that came back all clear. The doc checked the bung and did a prostate exam also while doing the pap and he said there weren't any issues he could tell.

BTW I wear boxer briefs lol

 :)
« Last Edit: August 13, 2012, 10:45:40 AM by PortlandPoz »

Online Ann

  • Administrator
  • Member
  • Posts: 28,138
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Sounds funny but isn't... Moist Desquamation
« Reply #7 on: August 13, 2012, 11:09:17 AM »

Not sure what KS is


You can read about Kaposi's Sarcoma (KS) here.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline PortlandPoz

  • Member
  • Posts: 6
Re: Sounds funny but isn't... Moist Desquamation
« Reply #8 on: August 15, 2012, 07:39:01 AM »
Thanks Ann- from what I read it's likely not KS but good to be aware of it nonetheless.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.